Couldn't find what you looking for?

TRY OUR SEARCH!

hi,just want some advice,i was on my pill free week,when i was given antibiotics for 7 days.had unprotected sex on the 3rd,4th,5th day of my 7 day break had my period as usual.thne started my pill on the monday and then had spottin later that nite just when i went to the loo only light pinkish spots wat lasted 2 days!!! then nothing.then the following week the same again mon&tues light spottng again was the same just when i wiped and the odd spots pinkish colour again nothin like a period!! my belly has been bloated for 3 weeks and noticable when i wear my clothes,keep goin dizzy&very sicky feeling,my preiods due friday but still confused is it a chemical pregnancy,antibiotics confused my pill&body??????

Loading...

Hi Denise, all your symptoms sound a lot like pregnancy, but you can't be sure untill you take a test..
Reply

Loading...

hi joaney,thanxs for your reply,my period is due 2day,getting the cramps but nothing its such a strange feeling i dont no whats goin on maybe leave it over the weekend see wat happens then do a test.still got headaches,keep goin dizzy and stupid things make me really heave its so weriod.my belly has been bloated for 4 weeks really bad im only small and got this massive belly neva had a bloated belly so long.well ill let u no how i get on,would love it to b a positive test would be my first baby so would b the best!! thanxs again
Reply

Loading...